MathSciNet Relay Station
MathSciNet bibliographic data
MR556582 (82b:58055a) 58F13 (58F25)
Guckenheimer, John; Williams, R. F. Structural stability of Lorenz attractors. Inst. Hautes Études Sci. Publ. Math. No. 50 (1979), 59–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement